# SDR VNAA0807009

- Difficulty date: July 17, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 9,495 hours, 9,867 cycles
- Engine: Ge CF343B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE PDF SHOWED FLAPS EXTENDED TO 2 DEG UNCOMMANDED AT 30,000FT WITH NO AURAL WARNING AT CRUISE.  THE CREW DIVERTED TO TYS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO DEFECTS.  AIRCRAFT WAS RETURNED TO SERVICE.  (A)
